# SDR AWXA200100550

- Difficulty date: September 5, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1012
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - "C" - BEND IN RADIUS OF FRAME UPPER FLANGE AT BS 660, STR 24R. MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLE AND INSTALLED IAW B757 SRM 51-70-11, FIG 1, PG 3.
